MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0002-9343(83)90234-6

Медицинская библиотека · The American journal of medicine · 1983

Hematologic effects of antipyretic analgesics. Drug-induced agranulocytosis.

Heit W F

СтатьяОбзорПеревод в очереди

Аннотация

Drug-induced agranulocytosis may be type I (involving the drug, antibodies and neutrophils), type II (associated with accumulated drug toxicity in hypersensitive persons), or type III (representing different etiologies induced by immune and toxic mechanisms). The pyrazolones (amidopyrine, dipyrone and butazones), phenothiazine derivatives, antithyroid drugs, and antibiotics are thought to be causative agents in agranulocytosis. The symptoms may involve sudden onset of high fever, sore throat with ulcerative angina, or stomatitis. Diagnosis of agranulocytosis is confirmed by severe granulocytopenia (0-0.5 X 10(9)/l), but bone marrow examination is required to rule out aplastic anemia and cancer. Treatment of drug-induced agranulocytosis involves immediate withdrawal of the incriminated drug. In most patients, granulocyte, reticulocyte, and thrombocyte cell counts overshoot in the regenerative phase of drug-induced agranulocytosis.

Для цитирования: Heit W F. Hematologic effects of antipyretic analgesics. Drug-induced agranulocytosis.. The American journal of medicine. 1983. DOI: 10.1016/0002-9343(83)90234-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.